# SDR DLM88091479

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 59,572 hours, 47,127 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND AT UPPER INBOARD EXTERNAL HOLE SINCE EDGE HOLE AND DOWN (RT) MATCH WITH NRC T0147748.  AREA REPAIRED IAW EA 09-460214-12AD ME 16.
